Alert archive / Iowa / Heat Advisories in 2012
Heat Advisory 2, NWS Des Moines, IA
NWS Des Moines, IA issued this heat advisory at Jul 2, 2012, 3:49 PM CDT for 51 counties in Iowa. It took effect at Jul 3, 2012, 7:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2012, 3:49 PM CDT (20:49 UTC)
- In effect from
- Jul 3, 2012, 7:00 AM CDT
- Expired
- Jul 4, 2012, 4:08 PM CDT
- In force
- 33 hr
- Issued by
- NWS Des Moines, IA
All 51 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1175 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS73 KDMX 022049 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 349 PM CDT MON JUL 2 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY EXPECTED THIS WEEK... .HOT AND HUMID AIR WILL CONTINUE TO BUILD ACROSS IOWA...BENEATH AN UPPER RIDGE DOMINATING THE CENTRAL US. CLEAR SKIES...DRY CONDITIONS AND HOT TEMPERATURES WILL REMAIN IN PLACE ACROSS THE AREA THROUGHOUT THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGHOUT THE OVERNIGHT HOURS...LENDING LITTLE RELIEF FROM THE HEAT AT NIGHT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-030600- /O.NEW.KDMX.HT.Y.0002.120703T1200Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 349 PM CDT MON JUL 2 2012 ...HEAT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT SATURDAY. * TIMING...A PROLONGED PERIOD OF HOT AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA TUESDAY THROUGH FRIDAY NIGHT. * TEMPERATURE...HEAT INDICES OF 100 TO 105 ARE EXPECTED EACH AFTERNOON...AS MAX TEMPERATURES CLIMB INTO THE MID TO UPPER 90S...COMBINED WITH DEWPOINTS IN THE UPPER 60S TO AROUND 70. HEAT INDICES WILL REMAIN AROUND 80 DEGREES OR HIGHER AT NIGHT. * IMPACTS...DUE TO RECENT DRY CONDITIONS IN SOME AREAS ACROSS CENTRAL IOWA...THIS PROLONGED PERIOD OF HOT WEATHER COULD LEAD TO AN INCREASED CONCERN FOR SMALL GRASSLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MJB
8 follow-up statements
768 WWUS73 KDMX 030155 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 855 PM CDT MON JUL 2 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL CONTINUE TO BUILD ACROSS IOWA...BENEATH AN UPPER RIDGE DOMINATING THE CENTRAL PLAINS. CLEAR SKIES...DRY CONDITIONS AND HOT TEMPERATURES WILL REMAIN IN PLACE ACROSS THE AREA THROUGHOUT THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHT...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-031000- /O.CON.KDMX.HT.Y.0002.120703T1200Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 855 PM CDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT SATURDAY... * TIMING...A PROLONGED PERIOD OF HOT AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA TUESDAY THROUGH FRIDAY NIGHT. * TEMPERATURE...HEAT INDICES OF 100 TO 105 ARE EXPECTED EACH AFTERNOON...AS MAX TEMPERATURES CLIMB INTO THE MID TO UPPER 90S...COMBINED WITH DEWPOINTS IN THE UPPER 60S TO AROUND 70. HEAT INDICES WILL REMAIN AROUND 80 DEGREES OR HIGHER AT NIGHT. * IMPACTS...THE HOT AND HUMID WEATHER WILL LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...PETS AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ REV
492 WWUS73 KDMX 030843 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 343 AM CDT TUE JUL 3 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL CONTINUE TO BUILD ACROSS IOWA...BENEATH AN UPPER RIDGE DOMINATING THE CENTRAL PLAINS. CLEAR SKIES WITH HOT TEMPERATURES WILL REMAIN IN PLACE ACROSS THE AREA THROUGHOUT THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHT...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-031645- /O.CON.KDMX.HT.Y.0002.120703T1200Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 343 AM CDT TUE JUL 3 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT SATURDAY... * TIMING...A PROLONGED PERIOD OF HOT AND HUMID CONDITIONS ARE EXPECTED ACROSS THE AREA TODAY THROUGH FRIDAY NIGHT. * TEMPERATURE...HEAT INDICES OF 100 TO 105 ARE EXPECTED EACH AFTERNOON...AS MAX TEMPERATURES CLIMB INTO THE MID TO UPPER 90S...COMBINED WITH DEWPOINTS IN THE MID 60S TO AROUND 70. HEAT INDICES WILL REMAIN IN THE 75 TO 80 DEGREE RANGE AT NIGHT. * IMPACTS...THE HOT AND HUMID WEATHER WILL LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...PETS...NEIGHBORS...AND LIVESTOCK. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
954 WWUS73 KDMX 031614 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1114 AM CDT TUE JUL 3 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL CONTINUE TO BUILD ACROSS IOWA...BENEATH AN UPPER RIDGE DOMINATING THE CENTRAL PLAINS. CLEAR SKIES WITH HOT TEMPERATURES WILL REMAIN IN PLACE ACROSS THE AREA THROUGHOUT THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHT...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-040015- /O.CON.KDMX.HT.Y.0002.000000T0000Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 1114 AM CDT TUE JUL 3 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TEMPERATURE...HEAT INDICES OF 100 TO 105 ARE EXPECTED EACH AFTERNOON...AS MAX TEMPERATURES CLIMB INTO THE MID TO UPPER 90S...COMBINED WITH DEWPOINTS IN THE MID 60S TO AROUND 70. HEAT INDICES WILL REMAIN IN THE 75 TO 80 DEGREE RANGE AT NIGHT. * IMPACTS...THE HOT AND HUMID WEATHER WILL LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...PETS... NEIGHBORS...AND LIVESTOCK. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MJB
889 WWUS73 KDMX 032040 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 340 PM CDT TUE JUL 3 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL REMAIN IN PLACE ACROSS CENTRAL IOWA THIS WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHT...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-040400- /O.CON.KDMX.HT.Y.0002.000000T0000Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 340 PM CDT TUE JUL 3 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TEMPERATURE...HEAT INDICES AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON...AS MAX TEMPERATURES CLIMB INTO THE UPPER 90S TO AROUND 100...AND ARE COMBINED WITH DEWPOINTS AROUND 70. HEAT INDICES WILL REMAIN IN THE 75 TO 80 DEGREE RANGE AT NIGHT. * IMPACTS...THE HOT AND HUMID WEATHER WILL LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...PETS... NEIGHBORS...AND LIVESTOCK. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ MJB
396 WWUS73 KDMX 040159 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 859 PM CDT TUE JUL 3 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL REMAIN IN PLACE ACROSS CENTRAL IOWA THIS WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHT...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-041000- /O.CON.KDMX.HT.Y.0002.000000T0000Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 859 PM CDT TUE JUL 3 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TEMPERATURE...HEAT INDICES AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON...AS HIGH TEMPERATURES CLIMB INTO THE UPPER 90S TO AROUND 100 DEGREES...AND ARE COMBINED WITH DEWPOINTS AROUND 70. HEAT INDICES WILL REMAIN IN THE 75 TO 80 DEGREE RANGE AT NIGHT. * IMPACTS...THE HOT AND HUMID WEATHER WILL LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...PETS... NEIGHBORS...AND LIVESTOCK. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ SMALL
687 WWUS73 KDMX 040840 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 340 AM CDT WED JUL 4 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL REMAIN IN PLACE ACROSS CENTRAL IOWA THIS WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHTTIME HOURS AS WELL...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-041645- /O.CON.KDMX.HT.Y.0002.000000T0000Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 340 AM CDT WED JUL 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TEMPERATURE...HEAT INDICES AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON...AS HIGH TEMPERATURES CLIMB INTO THE UPPER 90S TO AROUND 100 DEGREES...AND ARE COMBINED WITH DEWPOINTS AROUND 70. IT APPEARS THURSDAY WILL HAVE THE HIGHEST HEAT INDICES WITH 105 TO AS MUCH AS 110 DEGREES EXPECTED. HEAT INDICES WILL REMAIN IN THE 75 TO 80 DEGREE RANGE AT NIGHT. * IMPACTS...THE HOT AND HUMID WEATHER WILL LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...PETS... NEIGHBORS...AND LIVESTOCK. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
954 WWUS73 KDMX 041602 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1102 AM CDT WED JUL 4 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL REMAIN IN PLACE ACROSS CENTRAL IOWA THIS WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHTTIME HOURS AS WELL...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-050015- /O.CON.KDMX.HT.Y.0002.000000T0000Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 1102 AM CDT WED JUL 4 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * TEMPERATURE...HEAT INDICES AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON...AS HIGH TEMPERATURES CLIMB INTO THE UPPER 90S TO AROUND 100 DEGREES...AND ARE COMBINED WITH DEW POINTS AROUND 70. THE HIGHEST HEAT INDICES ARE EXPECTED ON THURSDAY...WITH VALUES AS HIGH AS 110 DEGREES. HEAT INDICES WILL REMAIN IN THE 75 TO 80 DEGREE RANGE AT NIGHT. * IMPACTS...THE HOT AND HUMID WEATHER WILL LEAD TO AN INCREASED RISK OF HEAT RELATED STRESS AND ILLNESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES...PETS... NEIGHBORS...AND LIVESTOCK. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ ZOGG
265 WWUS73 KDMX 042108 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 408 PM CDT WED JUL 4 2012 ...EXTENDED PERIOD OF HEAT AND HUMIDITY THROUGH FRIDAY NIGHT... .HOT AND HUMID AIR WILL REMAIN IN PLACE ACROSS CENTRAL IOWA THIS WEEK. TEMPERATURES ARE EXPECTED TO REMAIN WARM THROUGH THE NIGHTTIME HOURS AS WELL...RESULTING IN LITTLE RELIEF FROM THE HEAT. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-050515- /O.UPG.KDMX.HT.Y.0002.000000T0000Z-120707T1200Z/ /O.NEW.KDMX.EH.W.0001.120704T2108Z-120707T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 408 PM CDT WED JUL 4 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT SATURDAY. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE...HEAT INDICES OF 100 TO 110 DEGREES ARE EXPECTED THURSDAY AND FRIDAY AFTERNOON...AS HIGH TEMPERATURES CLIMB INTO THE UPPER 90S TO AROUND 100 DEGREES. HEAT INDICES WILL REMAIN IN THE 90S TO LOW 100S DURING THE EVENINGS RESULTING IN LITTLE RELIEF. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK UP ON RELATIVES AND NEIGHBORS. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this heat advisory went out at Jul 2, 3:20 PM CDT, 29 minutes earlier.
Area forecast discussion, Jul 2, 3:20 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 320 PM CDT MON JUL 2 2012 .DISCUSSION... THE HEAT CONTINUES TO REMAIN THE MAIN ISSUE THROUGHOUT THE FORECAST PERIOD....AND THEN FOCUS CHANGES TO THE TIMING OF NEXT CHANCE OF PRECIP TOWARD WEEKEND INTO EARLY NEXT WEEK. MODELS STILL FORECASTING LARGE UPPER RIDGE TO BUILD ACROSS THE CENTRAL US THROUGH THE WEEK...WITH CONTINUED WARMING ALOFT. H85 TEMPS HAVE INCREASED A BIT FOR MID/LATE WEEK IN THE LATEST MODEL RUNS WITH A BIT DRIER AIR ALSO FORECAST TO BE IN PLACE ACROSS THE REGION. WITH THAT BEING SAID...TREND HAS BEEN FOR DEWPOINTS TO DROP SOME THROUGHOUT THE AFTERNOON HOURS AS MIXING IS MAXIMIZED...AND EXPECT THIS TO CONTINUE EACH DAY THROUGH THE MUCH OF THE WEEK. THEREFORE DID DROP DEWPOINTS FROM PREVIOUS FORECAST SOME THROUGHOUT THE PERIOD WHICH WOULD RESULT IN LOWER HI VALUES. HOWEVER WITH THE MODELS TRENDING HIGHER WITH THE WARM AIR ALOFT...AND THE SLIGHTLY DRIER DEWPOINTS THIS COULD ALLOW MAX TEMPS TO BE A BIT HIGHER THAN PREVIOUSLY THOUGHT THIS STILL KEEPING HI VALUES INTO THE 100S TO AROUND 105 THROUGH MUCH OF THE WEEK. THEREFORE GIVEN THE HI VALUES EXPECTED AND DURATION OF THE HEAT TO LAST THROUGH THE WEEK...COMBINED WITH WARM OVERNIGHT TEMPS AND THE FACT THAT IT IS A HOLIDAY WEEK WITH MANY OUTDOOR ACTIVITIES PLANNED...HAVE OPTED TO ISSUE A HEAT ADVISORY FOR TUESDAY THROUGH FRIDAY NIGHT. MODELS STILL TRYING TO FLATTEN CENTRAL US RIDGE TOWARD THE WEEKEND...WITH THE GFS REMAINING THE MOST BULLISH ON TIMING ALBEIT AT LEAST SLOWER THAN IN PREVIOUS DAYS AND THE EC A BIT FASTER BRINGING THE FRONT OVER IOWA TOWARD LATE SATURDAY INTO SUNDAY. THEREFORE CONTINUE TO TREND TOWARD THE EC AT THIS TIME...AND CONFINED ANY PRECIPITATION CHANCES TO THE WEEKEND INTO EARLY NEXT WEEK. ANTICIPATE THIS FRONTAL PASSAGE TO BE SIMILAR TO THE FRONT THIS PAST WEEK...WITH THE MAIN PARENT SYSTEM SLIDING ACROSS CANADA...EXPECT MORE WIDELY SCATTERED TO ISOLATED PRECIPITATION CHANCES AT ANY GIVEN TIME WITH THIS FRONT IN THE AREA. TEMPS LOOK TO COOL SOME AS WELL...BUT OVERALL WILL REMAIN QUITE WARM THROUGH THE WEEKEND INTO EARLY NEXT WEEK. && .AVIATION...02/18Z LITTLE OF CONCERN THROUGH THE PERIOD WITH VFR CONDITIONS AND MOSTLY CLEAR SKIES. THERE MAY BE BRIEF PERIODS OF MVFR BR OR HZ EARLY TUE MORNING...BUT CONFIDENCE IS NOT GREAT ENOUGH TO INCLUDE AT THIS TIME. && .DMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FOR ENTIRE CWA FROM TUESDAY THROUGH FRIDAY NIGHT. && DISCUSSION...BEERENDS AVIATION...SMALL
Hazardous weather outlook, Jul 2, 4:49 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 449 AM CDT MON JUL 2 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-031100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 449 AM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN EXTENDED PERIOD OF HOT WEATHER IS EXPECTED TO LAST INTO THE WEEKEND. AFTERNOON HIGHS WILL REACH THE MID 90S TO AROUND 100...WITH HEAT INDICES NEAR 105. OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 70S. A HEAT ADVISORY MAY BE NEEDED BY TUESDAY...POTENTIALLY LEADING TO EXCESSIVE HEAT FOR THE MIDDLE TO END OF THE WEEK DUE TO THE EXTENDED DURATION OF THE EVENT. THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. SEVERE WEATHER IS POSSIBLE...BUT IT IS TOO EARLY TO BE MORE SPECIFIC. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION IS EXPECTED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.